# SDR IPXA2025012822462

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 71,878 hours, 24,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS REPOSITIONED RETAINING CLIP ON EMERGENCY LIGHT GUARDED SWITCH. EMER LIGHTS OPS NORMAL IN ALL THREE SWITCH POSITIONS REF AMM 33-51-00.
